# SDR ASAA2021120836882

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 34,327 hours, 10,785 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT MSG 77-20861 {BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE - LONG TIME FAULT (450 FLT HRS) DEFERRAL PER T/C 78273000. GROUNDED - YES. FOUND S4 EGT READING TO HAVE DASHES. ACCOMPLISHED T49.5 AND EGT SYSTEM INSPECTION REF B737-900 AMM 77-21-01-200-801-F00.  CONTINUITY CHECKS ARE WITHIN LIMITS FOR ALL HARNESSES AND PROBES.  ACCOMPLISHED EGT CLEANING REF AMM 77-21-00-140-801.  ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
